Nursing · Oncology Nursing
रेडिएशन थेरेपी करा रहे एक मरीज में प्लेटलेट काउंट खतरनाक रूप से कम हो जाता है। नर्स को मुख्य रूप से किस नैदानिक लक्षण की निगरानी करनी चाहिए?
- 1रुक-रुक कर होने वाली दर्दनाक मांसपेशियों की ऐंठन
- 2गंभीर दस्त (डायरिया)
- 3रक्तस्राव की प्रवृत्ति, एक्काइमोसिस और पेटेशिया (त्वचा पर लाल धब्बे)✓
- 4सामान्यीकृत टॉनिक-क्लोनिक दौरे (सीज़र्स)
सही उत्तर देखें
रक्तस्राव की प्रवृत्ति, एक्काइमोसिस और पेटेशिया (त्वचा पर लाल धब्बे)
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Oncology Nursing?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Oncology Nursing